# SDR 2003UALA00141

- Difficulty date: February 3, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 75,470 hours, 18,509 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP FORWARD OF DOOR 2 LEFT IS INOPERATIVE AND COVER IS MISSING.  SECURED POWER FEEDER.  OPS CHECK OK. INSTALLED NEW LIGHT LENS COVER.
